Integral equivalence of two systems of differential equations

Alexander Haščák; Marko Švec

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 3, page 423-436
  • ISSN: 0011-4642

How to cite

top

Haščák, Alexander, and Švec, Marko. "Integral equivalence of two systems of differential equations." Czechoslovak Mathematical Journal 32.3 (1982): 423-436. <http://eudml.org/doc/13328>.

@article{Haščák1982,
author = {Haščák, Alexander, Švec, Marko},
journal = {Czechoslovak Mathematical Journal},
keywords = {integral equivalence; bounded solutions},
language = {eng},
number = {3},
pages = {423-436},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Integral equivalence of two systems of differential equations},
url = {http://eudml.org/doc/13328},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Haščák, Alexander
AU - Švec, Marko
TI - Integral equivalence of two systems of differential equations
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 3
SP - 423
EP - 436
LA - eng
KW - integral equivalence; bounded solutions
UR - http://eudml.org/doc/13328
ER -

References

top
  1. F. Brauer, 10.1090/S0002-9939-1964-0166452-8, Proc. Am. Math. Soc. 15 (1964), 758-765. (1964) Zbl0126.30004MR0166452DOI10.1090/S0002-9939-1964-0166452-8
  2. T. G. Hallam, On asymptotic equivalence of the bounded solutions of two systems of differential equations, Michigan Math. J. 16 (1968), 353 - 363. (1968) Zbl0169.11002MR0252766
  3. M. Švec, Asymptotic relationship between solutions of two systems of differential equations, Czech. Math. J. 24 (99), (1974), 44-58. (1974) Zbl0322.34037MR0348202

Citations in EuDML Documents

top
  1. Ján Futák, Alexander Haščák, Asymptotic and integral equivalence of multivalued differential systems
  2. Evgeniĭ Viktorovich Voskresenskiĭ, Покомпонентная асимптотика и гомеоморфизм дифференциальных уравнений на многообразиях
  3. Alexander Haščák, Integral equivalence between a nonlinear system and its nonlinear perturbation
  4. Jarosław Morchało, Asymptotic equivalence of difference equations
  5. Jarosław Morchało, Integral Equivalence of Two Systems of Differential Equations
  6. Miloš Ráb, Asymptotic formulas for solutions of the differential equation with advanced argument ( x ' ( t ) / r ( t ) ) ' + q ( t ) f ( x ( g ( t ) ) ) = 0
  7. Jarosław Morchało, Asymptotic and integral equivalence of functional and ordinary differential equations
  8. Jozef Miklo, Asymptotic relationship between solutions of two linear differential systems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.